# SDR VNAA2024021100020

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 485-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 785.15 AND FS 847+8.   REMOVED AND FABRICATED NEW SIDE SEAT RAIL AT STR15L BETWEEN FS 785.15 TO FS 847+8 IAW CRJ 900 REO 670-53-00-587 REV C DATED 2023-02-08. INSTALLED NEW SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A12).
